If a 120 pound female ingested 920mg of Prozac and 2400mg of Trazodone, what would happen? Would it be lethal?
16 Mar 2013
Hi, Grindo. Yes, there are several factors that could make these dosages, alone or together, cause severe or even fatal consequences. Certainly hospitalization might be necessary, at very least.
If you, or someone you know, have already taken these pills you must call 911 immediately!
If you, or someone you know, is thinking about taking them you need to speak with a doctor, a hotline, or get to an emergency room.
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was recently diagnosed with anxiety and depression. I am 37 yr old female with no history of mental health issues. I have been having a lot of ...
7 answers • 20 Mar 2012
On 40 mg vyvanse in the morning, 60 mg of prozac each day and 1 mg xanax before bed to sleep. I’m just having a really hard time with anxiety ...
8 answers • 13 Sep 2012
... years now I
3 answers • 27 Dec 2012
I've been on zoloft since may this year for depression and anxiety. I am 17 years old, and female. I originally was taking this with Vistaril, ...
3 answers • 11 Sep 2013
Sorry if there is an unnecessary amount of details, I just figured I would put it all out there. I just want someone to tell me that I'm not ...
2 answers • 14 Jan 2014